MAUDE Adverse Event Report: ARTHREX, INC. CORKSCREW FT, BC, SUTURETAPE, 4.75MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. CORKSCREW FT, BC, SUTURETAPE, 4.75MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number CORKSCREW FT, BC, SUTURETAPE, 4.75MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a rotator cuff surgery the screw broke during insertion.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-1927bct-475-1, batch 15295598, was received for investigation.Upon evaluation, it was noted that the device's anchor was damaged along the threads.Functional testing could not be performed due to the damage to the device.The most likely cause of the reported failure is user error, such as misaligned insertion and/or prying/leveraging the device during use.The complaint allegation is confirmed.

Brand Name
CORKSCREW FT, BC, SUTURETAPE, 4.75MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21867716
Report Number1220246-2025-01587
Device Sequence Number17314531
Product Code MAI
UDI-Device Identifier00888867237865
UDI-Public(01)00888867237865(11)240731(17)280630(10)15295598
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173788
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCORKSCREW FT, BC, SUTURETAPE, 4.75MM
Device Catalogue NumberAR-1927BCT-475-1
Device Lot Number15295598
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown